# SDR CALA0100610

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT RT SIDE CARGO TIE DOWN TRACK CORRODED AT LOWER SIDE OF FASTENER HOLES FROM FS 218 TO FORWARD DOOR FRAME.  THE TIE DOWN TRACK AND ATTACHING ANGLE WERE REMOVED AND A NEW TRACK AND ATTACH ANGLE WERE INSTALLED IAW SRM 51-30-2 AND 51-30-1.
